# SDR SWAA2015040838269

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 38,976 hours, 25,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR9065001
- Part serial: 0038
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMER EXIT SIGN LIGHT LENS CRACKED AT ROW 1.  R & R SIGN IAW AMM.
